# SDR HNAA2017102000352

- Difficulty date: October 16, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 42,189 hours, 39,137 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON GROUND, DURING TEST OF THE WING AND STAB ANTI ICE,  A FAILED MESSAGE.  DISPLAYED CREW CONFIRMED TEST WAS PERFORMED FOR APROXIMATELY 20 SECONDS AND FAILED ON SECOND ATTEMPT.  PERFORMED AN OPS CHECK IAW AMM 36-11-05-700-802-A, AND 30-00-00-700-802-A. OPS CHECKED GOOD. NO MESSAGES NOTED.  OK FOR SERVICE.
